Themistocles M. Rassias
Themistocles M. Rassias
Professor of Mathematics
Verified email at math.ntua.gr - Homepage
TitleCited byYear
On the stability of the linear mapping in Banach spaces
TM Rassias
Proceedings of the American Mathematical Society 72 (2), 297-300, 1978
29161978
Stability of functional equations in several variables
DH Hyers, G Isac, T Rassias
Springer Science & Business Media, 2012
18212012
On the stability of functional equations and a problem of Ulam
TM Rassias
Acta Applicandae Mathematica 62 (1), 23-130, 2000
6882000
Topics in polynomials: extremal problems, inequalities, zeros
TM Rassias
World Scientific, 1994
640*1994
Approximate homomorphisms
DH Hyers, TM Rassias
Aequationes mathematicae 44 (2-3), 125-153, 1992
6001992
On the stability of functional equations in Banach spaces
TM Rassias
Journal of Mathematical Analysis and Applications 251 (1), 264-284, 2000
5962000
On the behavior of mappings which do not satisfy Hyers-Ulam stability
TM Rassias, P Šemrl
Proceedings of the American Mathematical Society, 989-993, 1992
4981992
Some aspects of variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Computational and Applied Mathematics 47 (3), 285-312, 1993
4171993
Functional equations, inequalities, and applications
TM Rassias
Kluwer Academic Publishers, 2003
3902003
Stability of ψ-additive mappings: applications to nonlinear analysis
G Isac, TM Rassias
International Journal of Mathematics and Mathematical Sciences 19 (2), 219-228, 1996
3751996
The problem of SM Ulam for approximately multiplicative mappings
TM Rassias
Journal of Mathematical Analysis and Applications 246 (2), 352-378, 2000
3312000
Topics in nonlinear analysis & applications
DH Hyers, G Isac, TM Rassias
World Scientific, 1997
3121997
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias, I Aleksanova
Kluwer Academic, 2002
2442002
On the Hyers-Ulam stability of linear mappings
TM Rassias, P Semrl
Journal of Mathematical Analysis and Applications 173 (2), 325-338, 1993
2441993
On the Hyers-Ulam stability of ψ-additive mappings
G Isac, TM Rassias
Journal of Approximation Theory 72 (2), 131-137, 1993
2371993
On a modified Hyers-Ulam sequence
TM Rassias
Journal of Mathematical Analysis and Applications 158 (1), 106-113, 1991
2321991
On the stability of the quadratic functional equation and its applications
TM Rassias
Studia Univ. Babes-Bolyai 43 (3), 89-124, 1998
2121998
Stability of functional equations in non-Archimedean spaces
MS Moslehian, TM Rassias
Applicable Analysis and Discrete Mathematics, 325-334, 2007
1992007
On the way of weight coefficient and research for the Hilbert-type inequalities
B Yang, TM Rassias
Mathematical Inequalities and Applications 6, 625-658, 2003
1932003
Approximately convex functions
DH Hyers, G Isac, TM Rassias
Stability of Functional Equations in Several Variables, 166-179, 1998
1891998
The system can't perform the operation now. Try again later.
Articles 1–20